MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION REVISION POSTERIOR AUGMENT SIZE 6 X 8MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION REVISION POSTERIOR AUGMENT SIZE 6 X 8MM; KNEE COMPONENT
Model Number EFPAN608
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised on (b)(6) 2018 due to prosthetic joint infection with nonunion of periprosthetic femur fracture.Femoral and tibial components, patella replaced with non-mpo implants by different surgeon.(right knee).
 
Additional Manufacturer Narrative
Included adverse event problem codes.

Brand Name
EVOLUTION REVISION POSTERIOR AUGMENT SIZE 6 X 8MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11340208
Report Number3010536692-2021-00085
Device Sequence Number11606251
Product Code JWH
UDI-Device IdentifierM684EFPAN6081
UDI-PublicM684EFPAN6081
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K171389
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEFPAN608
Device Catalogue NumberEFPAN608
Device Lot Number1602604
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date04/14/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR